# SDR DALA1033839853

- Difficulty date: November 26, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LEFT PYLON INTERIOR WEB CRACKED IN O/B LOWER RADIUS JUST AFT OF 8TH STAGE DUCT.  STOP DRILLED 1 INCH CRACK IAW DC-9 SRM 54-01, INSTALLED 2 EA REPAIR DOUBLERS CRACK CONTAINED IAW DC-9 NDT SPM 06-10-01-001.
